Last week I received my annual flu shot. The next day my pinky finger started to tingle and has continued for the past four days. The finger is on the arm where the shot was administered. Might this be related, and if so how should I treat it?
It could just be a chance occurrence but, starting within 24 hours after your shot it is suspicious for the two to be related. I could find no reports of this type of very localized complication and thus no recommended treatment. The good news is that if the vaccine and the tingling are related, the tingling should gradually subside. If it does not resolve within another week, or if it worsens or spreads to other parts of your body, you should consult with your physician.
I also received word from the folks who administered the vaccine that they had a few other reports of a similar response and that in a brief period (generally two to three weeks) it subsides.
I much appreciate your response.
Thank you and have a very Happy Thanksgiving.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.